# SDR AALA201701179011

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 29,577 hours, 4,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND 3L DOOR DAMPER EMERGENCY CYLINDER LOW PRESSURE. SERVICED DOOR DAMPER PER AMM 52-22-00.
